# SDR CA190730018

- Difficulty date: July 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 63,405 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6050251
- Condition: Burned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED ELECTRICAL BURNING SMELL IN CABIN ROW 1-4. MAINTENANCE FOUND POWER SUPPLY CIRCUIT BOARD 3352-P2 BURNT. POWER SUPPLY AND EMERGENCY LIGHT BATTERY PACK REPLACED. AIRCRAFT RETURNED TO SERVICE. BATTERY PACK PN 61-0478-11, SN AAL0039, POWER SUPPLY PN 60-5025-1. AIRCRAFT HOURS: 64674, AIRCRAFT CYCLES: 79291 (TC# 20190730018)
